# SDR MWEA99715

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114092
- Condition: Dented
- Location: Bs 455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE AT STATION 455 BETWEEN 17L AND 16L HAD A DENT.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
